Alert archive / Nebraska / Special Weather Statements in 2014

Special Weather Statement, NWS Cheyenne, WY

August 18, 2014Kimball County, Nebraska

NWS Cheyenne, WY issued this special weather statement at Aug 18, 2014, 5:21 PM MDT for Kimball County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2014, 5:21 PM MDT (23:21 UTC)
Expired
Aug 18, 2014, 6:00 PM MDT
In force
39 min
Issued by
NWS Cheyenne, WY

County Kimball County, NE

The radar

The Cheyenne radar (KCYS), 87 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-422 J/kg
Mixed-layer LCL
3059 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WWUS85 KCYS 182321
SPSCYS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT MON AUG 18 2014

NEZ020-054-055-WYZ118-119-190000-
BANNER NE-CENTRAL LARAMIE COUNTY WY-CHEYENNE NE-EAST LARAMIE COUNTY
WY-KIMBALL NE-
521 PM MDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...KIMBALL...
SOUTHWESTERN CHEYENNE AND SOUTHWESTERN BANNER COUNTIES UNTIL 600 PM
MDT...

AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING 
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM POTTER NEBRASKA TO 
GUN BARREL WYOMING...AND MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  KIMBALL...
  BROWNSON...
  OLIVER RESERVOIR...
  OLIVER CAMPGROUND...
  KIMBALL AIRPORT...
  LORENZO...
  PINE BLUFFS...
  PANORAMA POINT...
  BUSHNELL...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 389 AND
402.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND
54.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4101 10421 4152 10455 4126 10315 4100 10294
      4099 10357
TIME...MOT...LOC 2321Z 317DEG 10KT 4118 10325 4143 10435

$$

TJT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Aug 18, 3:36 PM MDT, 1 hour 45 minutes earlier.

Area forecast discussion, Aug 18, 3:36 PM MDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
336 PM MDT MON AUG 18 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 330 PM MDT MON AUG 18 2014

LATEST WATER VAPOR IMAGERY SHOWED A SURGE OF MONSOONAL MOISTURE
COMBINED WITH A WEAK SHORTWAVE PROGRESSING EAST-SOUTHEAST ACROSS
THE CWA. STRONG HEATING AND STEEP LAPSE RATES RESULTED IN SBCAPES
OF 800-1500 J/KG ALONG AND EAST OF THE LARAMIE RANGE. REGIONAL
RADARS DETECTED WIDELY SCATTERED TSTORMS...WITH SOME STRONG TO
SEVERE CELLS THANKS TO 25-35 KT LOW/MID LEVEL SHEAR OVER CENTRAL
PORTIONS OF THE NEBRASKA PANHANDLE. MAIN THREATS WILL BE HAIL TO
AROUND AN INCH IN DIAMETER...WIND GUSTS OF 50 TO 60 MPH AND
LOCALLY HEAVY RAIN. THE CONVECTION WILL LIKELY PERSIST THROUGH
EARLY EVENING THEN DECREASE IN COVERAGE AND INTENSITY.

LATEST SHORT RANGE MODEL GUIDANCE REMAINS IN GOOD AGREEMENT WITH
THE LARGE SCALE PATTERN. THE CENTER OF THE UPPER RIDGE OVER THE
FOUR CORNERS SHIFTS EAST THROUGH THE NEXT 24 TO 36 HOURS WITH A
POTENT SHORTWAVE TROUGH LIFTING NORTHEAST ACROSS THE CENTRAL
ROCKIES. A LARGE PLUME OF MONSOONAL MOISTURE WILL ARRIVE TUESDAY
AFTERNOON AND LINGER THROUGH WEDNESDAY MORNING. AXIS OF GREATEST
INSTABILITY WILL EXTEND FROM NORTHERN KS INTO NORTHEAST COLORADO
AND THE NEBRASKA PANHANDLE TUESDAY AFTERNOON WHERE STRONG TO SEVERE
TSTORMS WILL BE POSSIBLE. OTHERWISE...MAIN THREAT WILL BE LOCALLY
HEAVY RAIN WITH PRECIP WATER VALUES INCREASING TO 0.75 TO 1.25
INCHES. HIGH TEMPERATURES TUESDAY WILL ONCE AGAIN PEAK IN THE 80S
TO LOWER 90S EARLY AFTERNOON BEFORE THE SHOWERS/TSTORMS ARRIVE.
ISOLATED TO SCATTERED CONVECTION WILL PERSIST TUESDAY
NIGHT...ESPECIALLY OVER SOUTH CENTRAL AND EAST CENTRAL WYOMING AND
THE NORTHERN NEBRASKA PANHANDLE. LESS SUBTROPICAL MOISTURE AND
INSTABILITY SIGNIFIES CONVECTION WEDNESDAY WILL NOT BE AS
WIDESPREAD WITH ISOLATED TO SCATTERED MAINLY AFTERNOON CONVECTION
CONFINED ALONG AND WEST OF THE LARAMIE RANGE. HIGH TEMPERATURES
WEDNESDAY WILL BE A FEW DEGREES COOLER...BUT STILL ABOVE SEASONAL
NORMALS.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 310 PM MDT MON AUG 18 2014

MILDER AND SOMEWHAT UNSETTLED WEATHER EXPECTED OVER THE CWA THURSDAY
THROUGH SATURDAY AS AN UPPER TROF OVER THE NW CONUS MOVES SLOWLY
TOWARDS AND THEN ACROSS THE REGION...TAPPING A BIT OF MONSOONAL
MOISTURE AHEAD OF IT IN SW UPPER FLOW. SHOULD SEE WIDELY SCATTERED
SHOWERS AND TSTMS IN THE AFTERNOONS AND EVENINGS ESPECIALLY OVER
THE PLAINS WHERE MODEST UPSLOPE FLOW SHOULD AID CONVECTION. THE UPPER
TROF AXIS SHOULD SLIP EAST OF THE CWA SAT NIGHT BRINGING A DRIER
WESTERLY UPPER FLOW IN ITS WAKE SUNDAY AND MONDAY. STILL EXPECT A
DECENT PUSH OF COOLER AIR ARRIVING SAT NIGHT WITH QUITE MILD TEMPS
FOR SUNDAY. A LITTLE WARMER MONDAY AS RETURN FLOW DEVELOPS BEHIND
DEPARTING SFC HIGH ACROSS THE NORTHERN AND CENTRAL PLAINS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING)
ISSUED AT 1121 AM MDT MON AUG 18 2014

VFR EXPECTED OVERALL THROUGH THE PERIOD AT ALL TERMINALS. EXCEPTIONS
WILL BE SHORT PERIODS OF MVFR VSBYS FROM WIDELY SCTD AFTERNOON AND
EARLY EVENING SHOWERS/TSTMS MAINLY IN THE VCNTY OF KLAR AND KCYS.

&&

.FIRE WEATHER...
ISSUED AT 230 PM MDT MON AUG 18 2014

INCREASING SUBTROPICAL MOISTURE IN THE LOW AND MIDDLE LEVELS OF THE
ATMOSPHERE WILL KEEP MINIMUM RELATIVE HUMIDITIES ABOVE 25 PERCENT
ACROSS THE EASTERN PLAINS THIS AFTERNOON. LOWER ELEVATIONS WEST OF
THE LARAMIE RANGE CAN EXPECT MINIMUM RELATIVE HUMIDITIES AROUND 15
PERCENT WITH GUSTY WEST TO NORTHWEST WINDS NEAR 25 MPH FOR A FEW
HOURS THIS AFTERNOON. WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP
OVER THE MOUNTAINS AND ADJACENT PLAINS THIS AFTERNOON...PRODUCING
WETTING RAINS. SHOWER AND THUNDERSTORM COVERAGE WILL INCREASE ON
TUESDAY WITH ADDITIONAL MONSOON MOISTURE AND THE PASSAGE OF A
UPPER LEVEL WEATHER DISTURBANCE. SHOWERS WILL BE MORE WIDELY
SCATTERED AND MAINLY CONFINED TO THE HIGHER TERRAIN WEDNESDAY AND
THURSDAY...THEN BECOME MORE WIDESPREAD ONCE AGAIN FRIDAY AND
SATURDAY ALONG WITH COOLER TEMPERATURES.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...JAMSKI
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...JAMSKI
Hazardous weather outlook, Aug 18, 10:40 AM MDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1040 AM MDT MON AUG 18 2014

WYZ101>119-191645-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1040 AM MDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER
THE SOUTHEAST WYOMING MOUNTAINS AND FOOTHILLS...WITH A FEW STORMS
MOVING EAST ONTO THE PLAINS. SOME OF THE THUNDERSTORMS MAY BECOME
STRONG...PRODUCING GUSTY WINDS OF 40 TO 50 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BECOME MORE WIDESPREAD TUESDAY AFTERNOON AND
EVENING ACROSS SOUTHEAST WYOMING...WITH THE POSSIBILITY FOR GUSTY
WINDS...SMALL HAIL...AND MODERATE TO HEAVY RAINFALL. CHANCES FOR
AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH THE END
OF THE WEEK...ESPECIALLY OVER THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-191645-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1040 AM MDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON MAINLY
OVER SOUTHERN PORTIONS OF THE PANHANDLE. A FEW THUNDERSTORMS COULD
ALSO DEVELOP ALONG THE PINE RIDGE THIS EVENING AND OVERNIGHT.
SOME OF THE THUNDERSTORMS MAY BECOME STRONG...PRODUCING GUSTY
OUTFLOW WINDS OF 40 TO 50 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BECOME MORE WIDESPREAD TUESDAY AFTERNOON AND
EVENING ACROSS THE WESTERN NEBRASKA PANHANDLE...WITH THE POSSIBILITY
FOR GUSTY WINDS...SMALL HAIL...AND MODERATE TO HEAVY RAINFALL.
CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI/RJM

In the hours before

Special weather statement, Aug 18, 3:33 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT MON AUG 18 2014

NEZ021-182215-
MORRILL NE-
333 PM MDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRILL COUNTY UNTIL
415 PM MDT...

AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THE INTERSECTION OF HIGHWAY 385 AND 92...OR
30 MILES SOUTH OF ALLIANCE...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BROADWATER...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4144 10265 4167 10310 4179 10303 4171 10263
TIME...MOT...LOC 2133Z 299DEG 17KT 4167 10298

TJT
Local storm report, Aug 18, 3:37 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
337 PM MDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             6 N BRIDGEPORT          41.75N 103.10W
08/18/2014  E1.50 INCH       MORRILL            NE   PUBLIC

&&

REMANUEL
Local storm report, Aug 18, 4:14 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
414 PM MDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             2 N ALLIANCE            42.13N 102.87W
08/18/2014  E1.75 INCH       BOX BUTTE          NE   TRAINED SPOTTER

&&

DDEAL
Special weather statement, Aug 18, 4:22 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT MON AUG 18 2014

WYZ118-119-182300-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
422 PM MDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LARAMIE COUNTY UNTIL 500
PM MDT...

AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF HILLSDALE...OR 14 MILES EAST
OF CHEYENNE...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BURNS...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 374 AND
392.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4126 10424 4103 10424 4105 10459 4119 10459
TIME...MOT...LOC 2223Z 264DEG 11KT 4115 10452

TJT
Local storm report, Aug 18, 4:26 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MDT MON AUG 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     PINE BLUFFS             41.18N 104.07W
08/18/2014  E58 MPH          LARAMIE            WY   AWOS

&&

DDEAL
Special weather statement, Aug 18, 5:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT MON AUG 18 2014

NEZ020-054-055-WYZ118-119-190000-
BANNER NE-CENTRAL LARAMIE COUNTY WY-CHEYENNE NE-EAST LARAMIE COUNTY
WY-KIMBALL NE-
521 PM MDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...KIMBALL...
SOUTHWESTERN CHEYENNE AND SOUTHWESTERN BANNER COUNTIES UNTIL 600 PM
MDT...

AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM POTTER NEBRASKA TO
GUN BARREL WYOMING...AND MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  KIMBALL...
  BROWNSON...
  OLIVER RESERVOIR...
  OLIVER CAMPGROUND...
  KIMBALL AIRPORT...
  LORENZO...
  PINE BLUFFS...
  PANORAMA POINT...
  BUSHNELL...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 389 AND
402.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND
54.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4101 10421 4152 10455 4126 10315 4100 10294
      4099 10357
TIME...MOT...LOC 2321Z 317DEG 10KT 4118 10325 4143 10435

TJT

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 2:12 PM MDTSpecial Weather StatementCYSPlatte48 min
Aug 18, 2:21 PM MDTSpecial Weather StatementCYSLaramie24 min
Aug 18, 2:54 PM MDTSpecial Weather StatementCYSLaramie51 min
Aug 18, 3:30 PM MDTSpecial Weather StatementCYSLaramie45 min
Aug 18, 4:12 PM MDTSevere Thunderstorm WarningCYSLaramie33 min
Aug 18, 4:22 PM MDTSpecial Weather StatementCYSLaramie38 min
Aug 18, 5:55 PM MDTSevere Thunderstorm WarningCYSLaramie35 min
Aug 18, 1:50 PM MDTSpecial Weather StatementCYSScotts Bluff40 min
Aug 18, 1:56 PM MDTSevere Thunderstorm WarningCYSScotts Bluff, Sioux34 min
Aug 18, 2:27 PM MDTSpecial Weather StatementCYSMorrill63 min
Aug 18, 2:50 PM MDTSevere Thunderstorm WarningCYSMorrill40 min
Aug 18, 3:11 PM MDTSpecial Weather StatementCYSScotts Bluff49 min
Aug 18, 3:17 PM MDTSpecial Weather StatementCYSBox Butte43 min
Aug 18, 3:33 PM MDTSpecial Weather StatementCYSMorrill42 min
Aug 18, 3:59 PM MDTSevere Thunderstorm WarningCYSBox Butte14 min
Aug 18, 4:44 PM MDTSevere Thunderstorm WarningCYSKimball31 min

Nearby

Special Weather Statements in Nebraska, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.